IDEAS home Printed from https://ideas.repec.org/p/wrk/warwec/802.html
   My bibliography  Save this paper

Multidimensional Screening, Affiliation, and Full Separation

Author

Listed:
  • Blackorby, Charles

    (The University of Warwick)

  • Dezsö Szalay

    (The University of Warwick)

Abstract

We solve a class of two-dimensional screening problems in which one dimension has the standard features, while the other dimension is impossible to exaggerate and enters the agent's utility only through the message but not the true type. Natural applications are procurement and regulation where the producer's ability to produce quality and his costs of producing quantity are both unknown ; or selling to a budget constrained buyer. We show that under these assumptions, the orthogonal incentive constraints are necessary and suffcient for the full set of incentive constraints. Provided that types are affliated and all the conditional distributions of types have monotonic inverse hazard rates, the solution is fully separating in both dimensions.

Suggested Citation

  • Blackorby, Charles & Dezsö Szalay, 2007. "Multidimensional Screening, Affiliation, and Full Separation," The Warwick Economics Research Paper Series (TWERPS) 802, University of Warwick, Department of Economics.
  • Handle: RePEc:wrk:warwec:802
    as

    Download full text from publisher

    File URL: https://www2.warwick.ac.uk/fac/soc/economics/research/workingpapers/2008/twerp_802.pdf
    Download Restriction: no

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Moldovanu, Benny & Dizdar, Deniz & Gershkov, Alex, 2011. "Revenue maximization in the dynamic knapsack problem," Theoretical Economics, Econometric Society, vol. 6(2), May.
    2. Mishra, Debasis & Roy, Souvik, 2013. "Implementation in multidimensional dichotomous domains," Theoretical Economics, Econometric Society, vol. 8(2), May.
    3. Lev, Omer, 2011. "A two-dimensional problem of revenue maximization," Journal of Mathematical Economics, Elsevier, vol. 47(6), pages 718-727.

    More about this item

    NEP fields

    This paper has been announced in the following NEP Reports:

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:wrk:warwec:802. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Margaret Nash). General contact details of provider: http://edirc.repec.org/data/dewaruk.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.